| Model Number |
LVZRMS180J |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.The analysis indicated that the guidewire was kinked/buckled.The guidewire was damaged and unraveled.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, placement difficulty was noted and the guidewire was stuck in the left ventricular (lv) lead.The lead was removed and replaced.No patient complications have been reported as a result of this event.